# SDR SWAA2022012783581

- Difficulty date: June 20, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 63,641 hours, 36,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER CHORD 'MOPSILL' BS 947-986 LBL57 WL 208 / REMOVED AND REPLACED INNER CHORD 'MOPSIL' ON AFT ENTRY DOOR LOWER MAINSILL 1.D.W. SRM 51-40-20-0G-0 AND BOEING DWG 147A8501.
